Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed period, clear white discharge, low appetite, breast soreness. Cause?

Hi I m 25 years old and I m currently 9 days late for my period. I have a clear/white discharge which I ve never Noticed so frequent Til recently. I feel mild cramping but not the cramping I usually get when I m on my cycle. Those are painful. I ve Had a lost in appetite but then in certain parts of the day , I become famished! I have soreness In my breasts and I ve had trouble going the whole day without a nap. What is going on?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query. You are probably suffering from PELVIC INFLAMMATORY DISEASE, but to confirm that you need to be examined by gynae, and you need to undergo few blood tests and a vaginal swab for microscopy/ culture.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Thu, 21 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor